deposit_your_work

On Holomorphic Cross-Sections in Tiechmüller Spaces, II

Files in this item

Files Size Format View
article_RIP562_part9.pdf 638.1Kb application/pdf Thumbnail

Show full item record

Item Metadata

Title: On Holomorphic Cross-Sections in Tiechmüller Spaces, II
Author: Earle, Clifford J.
Series: The Rice University Studies, Volume 56, Number 2
Issue: Issue 2
Date: 1970-04
Citation: Earle, Clifford J.. (1970). "On Holomorphic Cross-Sections in Tiechmüller Spaces, II." vol. 56. no. 2, pp. 109-114.
Description: Paper by Clifford J. Earle
URI: http://hdl.handle.net/1911/63016

Rights and Usage

  • This material is in the public domain and may be freely used, with attribution given to Rice University. This work is licensed under a Creative Commons Attribution 3.0 Unported License.
    http://creativecommons.org/licenses/by/3.0/

This item appears in the following Collection(s)